IMECH-IR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-3 of 3 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Some theorems in asymptotic analysis 期刊论文
Scientia Sinica Series A-Mathematical Physical Astronomical & Technical Sciences, 1988, 卷号: 31, 期号: 6, 页码: 668-674
Authors:  Li JC(李家春);  LI, JC (reprint author), CHINESE ACAD SCI,INST MECH,BEIJING,PEOPLES R CHINA.
Unknown(147Kb)  |  Favorite  |  View/Download:291/64  |  Submit date:2009/08/03
Generalized rayleigh principle and its applications 期刊论文
Scientia Sinica Series A-Mathematical Physical Astronomical & Technical Sciences, 1983, 卷号: 26, 期号: 11, 页码: 1178-1188
Authors:  Li JC(李家春);  LI, JH (reprint author), ACAD SINICA,INST MECH,BEIJING,PEOPLES R CHINA.
Unknown(275Kb)  |  Favorite  |  View/Download:307/62  |  Submit date:2009/08/03
Singularity criteria for perturbation series 期刊论文
Scientia Sinica Series A-Mathematical Physical Astronomical & Technical Sciences, 1982, 卷号: 25, 期号: 6, 页码: 593-600
Authors:  Li JC(李家春)
Unknown(225Kb)  |  Favorite  |  View/Download:316/91  |  Submit date:2009/08/03